Anyone with Success Story After Having Gotten Tinnitus from Medication?

Discussion in 'Support' started by Dilshaad, Aug 10, 2016.

tinnitus forum
    1. Dilshaad

      Dilshaad Member

      Tinnitus Since:
      May 2016
      Cause of Tinnitus:
      Infection in ear
      Hello

      Can anyone please share a story of how they got their tinnitus reduced which was duue to ototoxicity. I mean i got tinnitus after taking antibiotics and ibuprofhen after an ear infection.

      Please share

      Kind regards

      Dilshaad
       
    2. Dominic1955
      Depressed

      Dominic1955 Member Benefactor

      Location:
      Waverly, Pennsylvania
      Tinnitus Since:
      4/2/2016
      Cause of Tinnitus:
      Idiopathic hearing loss
      Do you also have hearing loss?
      How long have you had tinnitus ?@dilshaad
       
    3. Dilshaad

      Dilshaad Member

      Tinnitus Since:
      May 2016
      Cause of Tinnitus:
      Infection in ear
      Hi dominic

      No i dnt have hearing loss. My audiogram is good. I have it since two months now.

      Kind regards dilshaadllllllll
       
    4. _Chris

      _Chris Member

      Location:
      Indiana
      Tinnitus Since:
      12/2015
      Cause of Tinnitus:
      medication?
      I was taking Bactrim and Ibuprofen at the same time back in December (for an abscess on my leg) when it started for me. I was also under considerable stress at the time, so who knows. I also do not have any hearing loss that would show up in an audiogram.

      The tinnitus went away almost completely for about a week in January, was intermittently quiet in the spring, and it was fairly quiet for several weeks in July. This gives me some hope that there is a chance it could eventually resolve. I'm sorry I can't tell you that it went away completely and for good, but I do think it has gradually improved since the first few months, although it's been up and down. I hope this is helpful.
       
      • Like Like x 1
      • Agree Agree x 1
    5. Dilshaad

      Dilshaad Member

      Tinnitus Since:
      May 2016
      Cause of Tinnitus:
      Infection in ear
      Hi chris

      You did give me some hope. As my tinnitus started after taking antibiotics and ibrofen for a week. But its been two months now. Though i think i have been stressed a lot about it. So may be if i lessen my stress and my focus on it may be it will go away.

      Kind regards
      Dilshaad
       
    6. Dilshaad

      Dilshaad Member

      Tinnitus Since:
      May 2016
      Cause of Tinnitus:
      Infection in ear
      Hi chris

      Just a question.

      Did tou take any medicine for your tinnitus

      Dilshaad
       
    7. _Chris

      _Chris Member

      Location:
      Indiana
      Tinnitus Since:
      12/2015
      Cause of Tinnitus:
      medication?
      @Dilshaad Sorry this reply is a little slow in coming. Last week I was traveling, and tinnitus was mercifully not on my mind too much. Though I had some moments... I was driving around for a while with a passenger who TALKED REALLY LOUD, even made my ears hurt a little, and I was actually a little concerned it might give me a spike, but there was no change.

      I haven't taken any medicine for tinnitus specifically. In the first month, I had bad anxiety and my doctor gave me a prescription for klonopin for use as needed. I took some daily for about a week. I was taking 1/4 of a .25 mg tablet. It took the edge off the anxiety, but did not affect the tinnitus as far as I could tell. I have not taken any specific medicine for tinnitus, nor have I yet tried any alternative remedies. I have also not yet discovered any particular food or medicine that seems to affect it either positively or negatively. I've had some little occurrences, that have all seemed to be coincidences, so far. For example, for a while I thought maybe sugar made it worse but I've also had days when I've eaten a lot of sugar, with no change.

      Stress reduction can be helpful, I think. Certainly, tinnitus with more anxiety was worse than tinnitus with less anxiety (such as after taking a klonopin in that first month). Over time, the anxiety reaction has decreased. However, I do still get that sinking feeling when it seems to be "up to something".
       
      • Agree Agree x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.